Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 23, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Infinite systems of nonlinear oscillation equations related to the string
R. W. Dickey.
Proc. Amer. Math. Soc. 23 (1969), 459-468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247189
A note on a theorem of Weyl
Kenneth K. Warner.
Proc. Amer. Math. Soc. 23 (1969), 469-471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250102
On ring structures determined by groups
Klaus E. Eldridge.
Proc. Amer. Math. Soc. 23 (1969), 472-477
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0245617
A note on the global dimension of subrings
F. L. Sandomierski.
Proc. Amer. Math. Soc. 23 (1969), 478-480
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0245624
Finite generation of Grothendieck rings relative to cyclic subgroups.
T.-Y. Lam and I. Reiner.
Proc. Amer. Math. Soc. 23 (1969), 481-489
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248243
Finite groups with solvable maximal subgroups
J. W. Randolph.
Proc. Amer. Math. Soc. 23 (1969), 490-492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0249501
A product integral representation for a Gronwall inequality
Burrell W. Helton.
Proc. Amer. Math. Soc. 23 (1969), 493-500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248310
Oscillation of nonlinear second-order equations
L. E. Bobisud.
Proc. Amer. Math. Soc. 23 (1969), 501-505
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247179
A bound for solutions of Volterra-Stieltjes integral equations
R. H. Martin.
Proc. Amer. Math. Soc. 23 (1969), 506-512
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247394
Approximate evaluation of a class of Wiener integrals
J. Yeh.
Proc. Amer. Math. Soc. 23 (1969), 513-517
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248322
On the characterization of $\mathcal{H}(B)$ spaces
Robert B. Leech.
Proc. Amer. Math. Soc. 23 (1969), 518-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250051
Some problems concerning bases in Banach spaces
J. R. Holub.
Proc. Amer. Math. Soc. 23 (1969), 521-525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250029
Universal operators and invariant subspaces
S. R. Caradus.
Proc. Amer. Math. Soc. 23 (1969), 526-527
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250104
Properties of vector valued finitely additive set functions
R. B. Darst.
Proc. Amer. Math. Soc. 23 (1969), 528-535
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247025
Weakly equicontinuous Schauder bases
Thurlow A. Cook.
Proc. Amer. Math. Soc. 23 (1969), 536-537
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248496
Operators commuting with a weighted shift
Ralph Gellar.
Proc. Amer. Math. Soc. 23 (1969), 538-545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259641
A note on rays at the identity operator
Robert Sine.
Proc. Amer. Math. Soc. 23 (1969), 546-547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247527
On Wu’s form of the first main theorem of value distribution
John J. Hirschfelder.
Proc. Amer. Math. Soc. 23 (1969), 548-554
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247597
Many topological abelian groups have dense divisible subgroups
R. C. Hooper.
Proc. Amer. Math. Soc. 23 (1969), 555-558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0245717
The slice product of function algebras
Larry Eifler.
Proc. Amer. Math. Soc. 23 (1969), 559-564
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251538
Nuclear topologies consistent with a duality
Michael B. Dollinger.
Proc. Amer. Math. Soc. 23 (1969), 565-568
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0254557
On a conjecture of Chabauty
S. P. Wang.
Proc. Amer. Math. Soc. 23 (1969), 569-572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255728
On a theorem of Goffman and Neugebauer
A. P. Baisnab.
Proc. Amer. Math. Soc. 23 (1969), 573-579
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0245740
On continuity in two variables
G. K. Williams.
Proc. Amer. Math. Soc. 23 (1969), 580-582
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247128
On a theorem of representation of lattices
S. P. Wang.
Proc. Amer. Math. Soc. 23 (1969), 583-587
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248278
Meromorphic functions which cluster on the boundary
Michael R. Cullen.
Proc. Amer. Math. Soc. 23 (1969), 588-589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252646
Generating functions for Jacobi and Laguerre polynomials
H. M. Srivastava.
Proc. Amer. Math. Soc. 23 (1969), 590-595
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0249694
On the free product of rings with weak algorithm
R. E. Williams.
Proc. Amer. Math. Soc. 23 (1969), 596-597
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248163
A note on finite division rings
Kevin McCrimmon.
Proc. Amer. Math. Soc. 23 (1969), 598-600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0254110
The multipicative group of absolutely algebraic fields in characteristic $p$
Stephen J. Tillman.
Proc. Amer. Math. Soc. 23 (1969), 601-604
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252367
An equivalent condition for the existence of a measurable cardinal.
C. T. Liu.
Proc. Amer. Math. Soc. 23 (1969), 605-607
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248714
The discrete countable chain condition
Margaret Reames Wiscamb.
Proc. Amer. Math. Soc. 23 (1969), 608-612
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248744
A certain type of locally compact totally disconnected topological groups
T. S. Wu.
Proc. Amer. Math. Soc. 23 (1969), 613-614
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0249537
Mutual aposyndesis
C. L. Hagopian.
Proc. Amer. Math. Soc. 23 (1969), 615-622
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247612
The intersection of indecomposable continua
John Jobe.
Proc. Amer. Math. Soc. 23 (1969), 623-624
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247613
Limit set equivalences of replete semigroups
Ethan M. Coven and William L. Reddy.
Proc. Amer. Math. Soc. 23 (1969), 625-630
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251163
A fixed point theorem for mappings with a contractive iterate
V. M. Sehgal.
Proc. Amer. Math. Soc. 23 (1969), 631-634
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250292
Fixed point theorems for condensing multifunctions
C. J. Himmelberg, J. R. Porter and F. S. Van Vleck.
Proc. Amer. Math. Soc. 23 (1969), 635-641
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0246175
A note on a functional inequality
H. E. Gollwitzer.
Proc. Amer. Math. Soc. 23 (1969), 642-647
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247016
Equivalent metrics giving different values to metric-dependent dimension functions
J. C. Nichols.
Proc. Amer. Math. Soc. 23 (1969), 648-652
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248780
The representation of chainable continua with only two bonding maps.
Sam W. Young.
Proc. Amer. Math. Soc. 23 (1969), 653-654
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253300
On subparacompact spaces
Dennis K. Burke.
Proc. Amer. Math. Soc. 23 (1969), 655-663
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250269
Separability, the countable chain condition and the Lindelöf property in linearly orderable spaces
D. J. Lutzer and H. R. Bennett.
Proc. Amer. Math. Soc. 23 (1969), 664-667
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248762
Negligible subsets of infinite-dimensional Fréchet manifolds
William H. Cutler.
Proc. Amer. Math. Soc. 23 (1969), 668-675
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248883
Replacing certain maps of $3$-manifolds by homeomorphisms
H. W. Lambert.
Proc. Amer. Math. Soc. 23 (1969), 676-678
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0256402
Topological entropy bounds measure-theoretic entropy
L. Wayne Goodwyn.
Proc. Amer. Math. Soc. 23 (1969), 679-688
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247030
Abstract differential algebra and the analytic case. II
A. Seidenberg.
Proc. Amer. Math. Soc. 23 (1969), 689-691
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248122
The kernel of a starshaped subset of the plane
Benjamin Halpern.
Proc. Amer. Math. Soc. 23 (1969), 692-696
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248638
Two convex counterexamples: A discontinuous envelope function and a nondifferentiable nearest-point mapping
J. B. Kruskal.
Proc. Amer. Math. Soc. 23 (1969), 697-703
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259752
On the existence of incompressible surfaces in certain $3$-manifolds.
Wolfgang Heil.
Proc. Amer. Math. Soc. 23 (1969), 704-707
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253339
Some remarks on the structure of Hopf algebras
J. Peter May.
Proc. Amer. Math. Soc. 23 (1969), 708-713
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0246938
The homology sequence of the double covering: Betti numbers and duality
Russell G. Brasher.
Proc. Amer. Math. Soc. 23 (1969), 714-717
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253338
On the Sheffer $A$-type of certain modified polynomial sets
James Ward Brown.
Proc. Amer. Math. Soc. 23 (1969), 718-722
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247151
Realizing homeomorphisms by ambient isotopies
T. B. Rushing.
Proc. Amer. Math. Soc. 23 (1969), 723-724
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247617
Nonexistence of orientation reversing involutions on some manifolds.
Kyung Whan Kwun.
Proc. Amer. Math. Soc. 23 (1969), 725-726
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247629
Erratum: “On an extension of the concept conditional expectation”.
H. D. Brunk.
Proc. Amer. Math. Soc. 23 (1969), 727
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0246336